# SDR CALA2018122702661

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 53,492 hours, 21,775 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Condition: Disconnected
- Location: Splr Interlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT COME UP ON T/O... RED T/O WARNING LIGHT AF TER FLAP  RETRACTION. FOUND GRND SPOILER INTERLOCK CABLES DISCONNECTED, RECONNECTED AN D SAFETIED AS PER AMM 27-62-51-400-801 ACCOMPLISHED GROUND SPOILER INTERLOCK VALVE FUNCTIONAL TEST AND FOUND NORMAL PER AMM 27-62-61. ACCOMPLISHED MAIN LANDING GEAR OPERATIONAL TEST PER AMM 32-32-09-710-801 AND FOUND NORMAL. OK TO CONTINUE IN SERVICE. WITNESSED GROUND SPOILER FUNCTIONAL TEST AND MAIN LANDING GEAR O PERATIONAL TEST. ALL TESTS PASSED. OK FOR FURTHER SERVICE.
